# SDR 2007UALA03397

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,208 hours, 21,064 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT SKATE ANGLE CRACKED OUT OF OUTBOARD ATTACH FASTENER AFT OF AFT ENG MOUNT.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED NEW SKATE ANGLE REPAIR.
